Derm prescribed retin-a and hydroquinone to get rid of brown spots from a chemical peel. After 5 months brown spots faded but Im left with 2 small red marks. New derm said it was broken blood vessels from the hydroquinone. Now Im just using retin-a. Since retin-a stimulates collagen will this help to make those blood vessels less noticable?
Telangiectasias Caused by Hydroquinone Cream
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 1
Telangiectasia are common side effects from cortisone creams but not from hydroquinone
hydroquinone is not known to cause telangiactasia ( broken blood vessels) so I doubt that is the cause. Both retin-a and hydroquinone can cause irritation of the skin which might make a pre-existing blood vessel more visible .i wouldn't recommend using retin-a in hopes of stimulating collagen to cover visible blood vessels as retin-a is known to stimulate blood vessels also and some physicians think it may cause broken blood vessels
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.